# SDR PNSA961105

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8327S
- Make and model: Piper PA-32-301
- Aircraft serial: 328106039
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: G35
- Condition: Discharged
- Location: Battery Compt
- Part time: 1,045 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED ENGINE NO START, REPLACED BATTERY, NO OTHER FAULT FOUND.
